# SDR CA190711016

- Difficulty date: July 9, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus A330-343
- Aircraft time: 83,231 hours
- Engine: Rroyce RB211TRENT77
- System (JASC): 7100 · Powerplant System
- Part: Button
- Part number: E0415C3LM002
- Condition: Failed
- Location: Switch
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

(CAN) AFTER PREVIOUS RTO, PAX WERE REMOVED FROM AIRCRAFT. PAX WERE RE BOARDED WHEN MTC DEEMED AIRCRAFT AS SERVICEABLE. ON RUNWAY 27R, FLIGHT DID ANOTHER REJECTED TAKE OFF AT 60KTS WITH SAME DEFECTS REAPPEARING AS IN REJECT NUMBER 1 AND 2. AIRCRAFT TAXIED BACK BACK TO GATE. AIRCRAFT IS CURRENTLY AOG AT LHR. FLIGHT IS CANCELLED.  RESOLUTION FAULT T/S IAW 71-00-00-810-941-A PACK 2 P/BSW CONFIRMED FAULTY. PACK 2 RAN WITH SW SELECTED OFF BUT NO FAULTS ON ECAM. PACK 2 P/BSW REPLACED PACKS OPS NORMAL HIGH POWER ENG RUN CARRIED OUT WITH BOTH ENG AT MAX CONTINUOUS WITH NO THRUST LOSS MSG AND PACKS CONFIRMED OFF AIRCRAFT CONSIDERED SERVICEABLE. (TC# 20190711016)
